# SDR SIMA20131210013

- Difficulty date: December 10, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 23,937 hours, 20,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 & NR 2 EMERGENCY LIGHT STRIP EXTRUSIONS ARE CRACKED.  RE-INSTALLED LT NR 5 & NR 2 EMERGENCY LIGHT STRIP EXTRUSIONS IAW AMM 33-50-12.
